# SDR AALA201907259002

- Difficulty date: July 24, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Airbus A321-231
- Aircraft serial: 6928
- Aircraft time: 11,542 hours, 4,447 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 EXIT DOOR ASSIST PRESSURE LOW. MAINTENANCE CHARGED DOOR ASSIST CYLINDER TO PROPER PRESSURE PER AMM 52-22-00.
